# SDR ASAA2022121941197

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 30,658 hours, 9,578 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG #1 WHILE ACCOMPLISHING ASA TASK CARD # N8420000 CONNECTOR DP1102 FOUND NOT CONNECTED TO M1180 (BLEED AIR REGULATOR). AND CONECTOR DP1102 IS DAMAGED. GROUNDED - YES. INSPECTED BLEED AIR REGULATOR (M1180) NO DISCREPANCIES NOTED. REPLACED MW0311 HARNESS. ACCOMPLISHED BLEED AIR REGULATOR OPS TEST, AND TAI SOLENOID TEST. ALL TEST PASS EEC TEST PASS. REF B737-900 AMM 73-21-00, 30-11-12, 71-00-00, 73-21-06.
